Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 536867, 2 pages

Mathematical Modeling and Optimization of Functionally Graded Structures

1Laboratoire des Matériaux et Hydrologie, Département de Génie Civil, Faculté de Technologie, Université de Sidi Bel Abbes, Algeria
2Department of Mathematics, Faculty of Science, King Abdulaziz University, Saudi Arabia
3Mathematics Department, Faculty of Science, University of Sohag, Egypt
4Clermont Université, Polytech’Clermont-Ferrand, EA 3867, LaMI, BP 10448, 63000 Clermont-Ferrand, France

Received 26 September 2013; Accepted 26 September 2013

Copyright © 2013 Abdelouahed Tounsi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelouahed Tounsi, El Abbes Adda Bedia, S. R. Mahmoud, and Sofiane Amziane, “Mathematical Modeling and Optimization of Functionally Graded Structures,” Mathematical Problems in Engineering, vol. 2013, Article ID 536867, 2 pages, 2013.